# SDR SWIA2021062358969

- Difficulty date: April 23, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 477-581 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE SPOTS OF CORROSION,SCRATCHES AND GOUGES ON L/H SEAT RAIL AT LBL9 FROM APPROX. FS477.00-FS581.00    (C-CHECK RO: 6/20/21) / INSTALLED NEW REPLACEMENT RH SIDE SEAT RAIL, FS 477.00 - 581.00 REF CRJ700 AMM 53-00-49-400-801-A17.
